# SDR QXEA200602497

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Stop Fitting
- Condition: Worn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC-AIRSTAIR DOOR CUTOUT STOP FITTINGS LOCATIONS WORN.  REPAIRED IAW RD8-53-3933 AND RD8-51-103.
